MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG MONOPOLAR PROBE, 85MM, STRAIGHT, FLEX; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

STRYKER INSTRUMENTS-FREIBURG MONOPOLAR PROBE, 85MM, STRAIGHT, FLEX; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Catalog Number 5140-525-608
Medical Device Problem Codes No Display/Image (1183); Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quality investigation is in progress; additional information will be submitted once the quality investigation is completed.
 
Event or Problem Description
The user facility reported the device didn't provide stimulation during use in a surgical procedure.This condition, in which the device does not deliver energy, may be interpreted by the user as a false negative result, or may result in the loss of ability to nerve monitor, posing increased risk of nerve injury.The procedure was completed successfully, without the use of nerve monitoring.There was no surgical delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.H3 other text : product not available.
 
Event or Problem Description
The user facility reported the device didn't provide stimulation during use in a surgical procedure.This condition, in which the device does not deliver energy, may be interpreted by the user as a false negative result, or may result in the loss of of ability to nerve monitor, posing increased risk of nerve injury.The procedure was completed successfully, without the use of nerve monitoring.There was no surgical delay, no medical intervention, and no adverse consequences.

Brand Name
MONOPOLAR PROBE, 85MM, STRAIGHT, FLEX
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
DE  D-79111
MDR Report Key8804333
Report Number0001811755-2019-02317
Device Sequence Number327201
Product Code GWF
UDI-Device Identifier37613327282239
UDI-Public37613327282239
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111647
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5140-525-608
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1